# SDR AALA20141204001

- Difficulty date: December 3, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 15,181 hours, 5,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: WL767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L4 EMER EXTERIOR EXIT LIGHT INOPERATIVE.  R & R LAMP AT L4 EMER EXTERIOR EXIT LIGHT IAW AMM 33-51-04.  SYS CHECKED NORMAL.
